# SDR DHL9772715C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT STAIRWELL LOWER TORQUE BOX  LIGHTENING HOLE CRACKED JUST AFT OF STA 1323.  STOP DRILLED CRACK, HFEC INSP, INSTALLED WEB REPAIR DOUBLER PER SRM 51-40-2.  REPAIR 5 BY 3.
